# SDR FXGA201905081937

- Difficulty date: May 8, 2019
- Submitted: July 4, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF CORRODED FITTING AT W/STA 60L STRINGER 21L.  TO REPLACE CORRODED FITTINGS ON STRINGER 21L, INBOARD AND OUTBOARD OF W/STA 60L.  ON WING STRINGER 21L, REMOVE INBOARD AND OUTBOARD STATION 60L STRINGER FITTINGS AND REPLACE WITH NEW ONES.
